Uneven landscapes and city size distributions

Lee, S and Li, Qiang 2013, Uneven landscapes and city size distributions, Journal of Urban Economics, vol. 78, pp. 19-29, doi: 10.1016/j.jue.2013.05.001.

Attached Files
Name Description MIMEType Size Downloads

Title Uneven landscapes and city size distributions
Author(s) Lee, S
Li, QiangORCID iD for Li, Qiang orcid.org/0000-0002-2678-4515
Journal name Journal of Urban Economics
Volume number 78
Start page 19
End page 29
Total pages 11
Publisher ACADEMIC PRESS INC ELSEVIER SCIENCE
Publication date 2013-11-01
ISSN 0094-1190
Keyword(s) Social Sciences
Economics
Urban Studies
Business & Economics
City size distribution
Zipf's law
Rank-size rule
Log-normal distribution
ZIPFS LAW
UNITED-STATES
GIBRATS LAW
CITIES
POPULATION
GEOGRAPHY
PARETO
GROWTH
Language eng
DOI 10.1016/j.jue.2013.05.001
Indigenous content off
Field of Research 1205 Urban and Regional Planning
1402 Applied Economics
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30142953

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 16 times in TR Web of Science
Scopus Citation Count Cited 20 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 32 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Tue, 23 Mar 2021, 10:12:45 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.